Journal of Mathematical Sciences and Applications ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa
Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Effects of Atypical Observations on the Estimation of Seemingly Unrelated Regression Model
Journal of Mathematical Sciences and Applications. 2017, 5(2), 30-35. DOI: 10.12691/jmsa-5-2-1
Pub. Date: October 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem
Journal of Mathematical Sciences and Applications. 2017, 5(1), 27-29. DOI: 10.12691/jmsa-5-1-5
Pub. Date: August 30, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Number of Fuzzy Clopen Sets in Fuzzy Topological Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 24-26. DOI: 10.12691/jmsa-5-1-4
Pub. Date: July 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017